# SDR CALA2015100500814

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 81,722 hours, 8,264 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148W431014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 2344.5 - 2370, STRINGER 40R FOUND CORRODED.  STRINGER REPAIRED IAW ECRA 5310-06617.  INSPECTION REQUIREMENTS GENERATED & DIP CREATED USING LOG PAGE 5385675.
